Join the 'Valturna' group to help and get support from people like you.
We found 7 questions associated with the 'Valturna' topic.
Posted 19 Aug 2013 by geoffreycurti • 1 answer
Posted 20 Sep 2012 by ikelatino • 1 answer
I was told by my pharmacist that Valturna is no longer manufacturer and there is a "warning" is this true?
Posted 6 Aug 2011 by roy g. • 1 answer
Posted 18 Dec 2010 by goldhorn • 3 answers
On Tekturna and Diovan - had hair loss - switched to Valturna - had hair loss, however found out that Valturna is a combination of Tekturna and Diovan - no wonder it continued. Now back on Tekturna only - hair loss is less, however ongoing. Anyone else lose hair on these drugs? Checked with ...
My mom has headaches & dizziness from valturna as precribed by her doctor- should she stop using it?
Posted 15 Feb 2011 by densand • 1 answer
.She is almost 80 and has had a couple of mini strokes and her bp is always high and she lost her husband a week ago...
Posted 4 Sep 2010 by Bcooper2u • 1 answer
Took Avalide (same class) & it lowered BP but changed me almost ruining my life.I had no sex drive and by suppressing my natural hormones it changed me from a kind "lady" to a b-tch. After 5 years hair loss began. Would not recommend ANY angiostien receptor blocker. Read online and ...
Posted 13 Aug 2010 by jwake • 1 answer